MALAYSIA

Search result for

Fenoprofen - Oral - Patient Medicine Information

> Why do I need this medicine?
> How do I take this medicine?
> What should I do if I have forgotten to take this medicine?
> When should I not use this medicine?
> What should I take note of while using this medicine?
> What side effects could I experience?
> Can I take this with other medicines?
> What special dietary instructions should I follow?
> How should I store this medicine?

 

Why do I need this medicine?

Fenoprofen helps relieve pain, fever, and inflammation. It is used to provide relief associated with pain and swelling in the joints such as osteoarthritis and rheumatoid arthritis.

This medicine may be used to treat other conditions as decided by your doctor.

How do I take this medicine?

Take Fenoprofen exactly as directed by your doctor or according to the instructions on the label. Do not take more or less than instructed by your doctor.

This medicine should be taken together with food or immediately after a meal. Try to take it at the same time each day.

Fenoprofen is available as a tablet or capsule.

If you are taking the tablet or capsule, swallow it whole with plenty of water. Do not divide, chew or crush the tablet.

What should I do if I have forgotten to take this medicine?

Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and return to your normal dosing schedule.

DO NOT double a dose under any circumstances.

When should I not use this medicine?

Do not take this medicine if you ever had an allergic reaction (rashes, breathlessness, swollen eyes) to similar medicines such as aspirin or other NSAIDs.

Alert your doctor if you have history of kidney disease as Fenoprofen may not be suitable for you.

This medicine should not be used to treat pain before and after coronary artery bypass graft surgery (procedure to improve and restore the blood flow in the heart)

What should I take note of while using this medicine?

Inform your doctor if you have the following conditions:

- high blood pressure
- liver disease
- kidney disease
- asthma
- stomach ulcer or history of stomach ulcer

Let your doctor know if you are pregnant or breastfeeding.

If you are going for an operation, including minor surgery and dental work, inform your doctor or dentist that you are taking Fenoprofen.

What side effects could I experience?

Fenoprofen may cause dizziness and blurred vision. This medicine may also cause you to suddenly fall asleep during your daily activities such as eating and watching television. If affected, do not drive or take part in any activity in which you need to be alert.

This medicine may also cause any of the following side effects: headache, indigestion, nausea, constipation, nervousness, excessive sweating, ringing in the ears, weakness, skin rash, itching, difficulty in breathing, and swelling of the ankles, feet or hand.

Some side effects may be serious, although they are not common. Alert your doctor quickly if you experience any of the following:
- unusual bleeding or bruising
- fast and irregular heartbeat
- rashes with skin peeling or blisters/rashes with peeling of the skin or blistering of the lips, mouth or eyes accompanied by fever
- yellowing of the skin or eyes
- pass out blood or black, tarry stools or vomit coffee-ground-like vomitus

Inform your doctor if any of these side effects do not go away or are severe, or if you experience other side effects.

Can I take this with other medicines?

Inform your doctor and pharmacist if you are taking any of these medicines:

- other NSAIDs (medicine for pain and inflammation) e.g. aspirin, ibuprofen
- medicines for high blood pressure or heart disease e.g. captopril, lisinopril
- medicines for diabetes e.g. tolbutamide, glipizide, glimepiride
- medicines for epilepsy (fits or seizures) e.g. phenytoin, phenobarbital
- water pills e.g. furosemide, hydrochlorothiazide
- lithium (a mood disorder medicine)
- warfarin (a blood- thinning medicine)

This list does not include all medicines that may interact with Fenoprofen.

Always notify your doctor and pharmacist if you are taking any other medicines, including herbal tonics such as traditional Chinese medicines, supplements and medicines that you buy without a prescription.

What special dietary instructions should I follow?

Avoid alcohol.

How should I store this medicine?

Store in a cool, dry place away from the reach of children.

Medicines must not be used past the expiry date.


This information is independently developed by MIMS based on Fenoprofen - Oral and is provided for your reference only. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and/or the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Although great effort has been made to ensure content accuracy, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise. Copyright © 2019 MIMS. All rights reserved. Powered by MIMS.com

Editor's Recommendations

Drug Index A to Z
Browse Alphabetically (Brand)
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Browse Alphabetically (Generic)
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
 
Connect With Us
 
Download FREE MIMS Apps
 
Node#1
Please wait...